# SDR 2022FA0000055

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft serial: 2977
- Aircraft time: 2,473 hours
- System (JASC): 7100 · Powerplant System
- Part: Piston Pin
- Part number: 630046
- Part serial: SS
- Condition: Broken
- Location: Engine
- Part time: 483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACING THE OIL FILTER EVIDENCE OF METALIC PARTICLES WAS FOUND. REMOVING THE CYLINDER WE FOUND EVIDENCE OF A MAJOR DAMAGE AT THE ENGINE:                                                                                                       
-CYLINDER NO 5.
PISTON PIN CRITICAL FAILURE – BREAKE.
PISTON PIN END CRITICALLY DEFORMED.
-CYLINDER NO 1.
PISTON PIN END WEAR.
-CYLINDER NO 2.
PISTON PIN END WEAR.
-CYLINDER NO 4.
PISTON PIN END WEAR.
-CYLINDER NO 3.
PISTON PIN END WEAR. 
CYLINDER NO 6.
PISTON PIN END WEAR.
AT CYLINDERS NO 1, 3, 5 AND 6 WE FOUND EVIDENCE OF HEAVY SCORING/PISTON RUB.
